# SDR QXEA0001834

- Difficulty date: July 3, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- Aircraft time: 36,715 hours, 46,115 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- CRACKED FLOORBEAM ATTACH ANGLE LOCATED ABOVE FRAME 4175.  REPAIRED IAW FOKKER SRM 51-31-01, 51-10-04, AND SRM 51-00-00.
